# SDR MWEA010077

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 59100843
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL SKIN HAS DAMAGE FROM PREVIOUS REPAIRS.  FABRICATED AND INSTALLED NEW SKIN.
